# SDR 2002FA0000149

- Difficulty date: December 18, 2001
- Submitted: January 30, 2002
- Operation: General aviation
- Aircraft: N700US
- Make and model: Piper PA60601
- Aircraft serial: 610652796214
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Mlg
- Part time: 14,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE TO REPLACE MAIN TIRES, THE AIRCRAFT WAS JACKED.  THE NOSE LANDING GEAR HAD EXCESSIVE MOVEMENT.  THE NOSE LANDING GEAR ACTUATOR SUPPORT STRUCTURE WAS FOUND CRACKED IN NUMEROUS MEMBERS OF THE SUPPORT STRUCTURE AND CRACKED THROUGH PREVIOUS REPAIRS.
